One-prime power hypothesis for conjugacy class sizes

Camina, Alan and Camina, Rachel (2017) One-prime power hypothesis for conjugacy class sizes. International Journal of Group Theory, 6 (3). pp. 13-19. ISSN 2251-7650

[img]
Preview
PDF (Published manuscript) - Published Version
Available under License ["licenses_description_unspecified" not defined].

Download (197kB) | Preview

Abstract

A finite group G satisfies the one-prime power hypothesis for conjugacy class sizes if any two conjugacy class sizes m and n are either equal or have common divisor a prime power. Taeri conjectured that an insoluble group satisfying this condition is isomorphic to S × A where A is abelian and S ∼= P SL2(q) for q ∈ {4, 8}. We confirm this conjecture.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Pure Connector
Date Deposited: 02 Sep 2017 05:06
Last Modified: 22 Jul 2020 01:44
URI: https://ueaeprints.uea.ac.uk/id/eprint/64726
DOI:

Actions (login required)

View Item View Item